# SDR AT9900641

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47443
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 574
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RAMP OPERATIONS, CORROSION WAS FOUND ON THE FUSELAGE SKIN AT BS 574 BETWEEN LONGERONS 29L AND 29R.  THE AREA HAS AN EXISTING SKIN CUTOUT AND AN EXTERNAL DOUBLER.  CRACKS WERE ALSO FOUND ON 2 LONGERONS.  THE DAMAGED SKIN AND EXISTING REPAIR WERE REMOVED.  A NEW SKIN SECTION WAS FABRICATED AND SPLICED IN PLACE FROM BS 550 TO BS 588 BETWEEN L-26L AND L-26R IAW TIMCO RES NR 05013 AND EO NR 99-1255.  THE LONGERONS WERE REPAIRED BY SPLICING IN NEW SECTIONS IAW DC9 SRM 53-02 FIG 18.
